Alert archive / Colorado / Special Weather Statements in 2014

Special Weather Statement, NWS Pueblo, CO

July 8, 2014Las Animas County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 8, 2014, 3:13 AM MDT for Las Animas County, Colorado. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2014, 3:13 AM MDT (09:13 UTC)
Expired
Jul 8, 2014, 3:30 AM MDT
In force
17 min
Issued by
NWS Pueblo, CO

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 148 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.2 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2014-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 153 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2014-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
153 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
3069 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WWUS85 KPUB 080913
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
313 AM MDT TUE JUL 8 2014
 
COZ088-080930-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
313 AM MDT TUE JUL 8 2014

...SPECIAL WEATHER STATEMENT...

AT 312 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BONCARBO...OR 8 MILES NORTHWEST OF
TRINIDAD...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE...STARKVILLE AND BONCARBO. 

LAT...LON 3722 10478 3731 10463 3714 10446 3701 10467
TIME...MOT...LOC 0912Z 326DEG 10KT 3722 10464 

$$

28

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 7, 11:26 PM MDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 7, 11:26 PM MDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1126 PM MDT MON JUL 7 2014

.UPDATE...
ISSUED AT 825 PM MDT MON JUL 7 2014

UPDATED TO INCREASE POPS ACROSS THE PALMER DIVIDE AND THE FAR SE
PLAINS THIS EVENING AND OVERNIGHT. LATEST NAM IS PEGGING THE
POTENTIAL FOR LOCALLY HEAVY RAINFALL ACROSS THE PIKES PEAK REGION
AND LOWER EASTERN SLOPES OF THE WET MTS AND SOUTHERN SANGRE DE
CRISTO MTS LATER TONIGHT...AS SFC-H7 WINDS BECOME WEAK EAST TO
NORTHEAST BEHIND PASSING COLD FRONT SLIDING ACROSS NORTHEASTERN
COLORADO AT THIS TIME. LATEST HIGHER RESOLUTION RAP AND HRRR ARE
KEEPING SFC-H7 FLOW MORE NORTHERLY THROUGH THE OVERNIGHT AND WHICH
WOULD TEND TO FAVOR THE RATON MESA REGION FOR LOCALLY HEAVY
RAINFALL. WITH DEW PTS IN THE 50S TO LOWER 60S ACROSS NORTHEASTERN
COLORADO...AND THE POTENTIAL FOR REDEVELOPING AND TRAINING OF
STORMS ACROSS THE EASTERN MTS...THERE WILL BE AN INCREASED CONCERN
FOR FLASH FLOODING ON AREA BURN SCARS THROUGH THE OVERNIGHT HOURS.

UPDATE ISSUED AT 451 PM MDT MON JUL 7 2014

QUICK UPDATE TO SPREAD POPS FURTHER SOUTH ACROSS THE PLAINS
WITH STORMS FIRING ON OUTFLOWS.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 239 PM MDT MON JUL 7 2014

SLIGHTLY MORE CONVECTION OCCURRING THIS AFTERNOON OVER THE AREA...AS
AIR MASS HAS MOISTENED SOMEWHAT OVER THE PAST 24 HRS. SOUNDINGS
STILL SUGGEST DRY LOW LEVELS AND RATHER HIGH CLOUD BASES...SO
SUSPECT MOST STORMS AREN'T PRODUCING MUCH RAINFALL...EVEN OVER THE
HIGHER TERRAIN. SURFACE COLD FRONT ALONG/JUST SOUTH OF THE PALMER
DIVIDE SHOWS UP NICELY IN RADAR/SATELLITE IMAGERY AS OF 21Z...THOUGH
COOLER AIR AND STRONGER PRESSURE GRADIENT ARE STILL FAIRLY FAR TO
THE NORTH...WITH WON'T ARRIVE UNTIL LATER THIS EVENING. FOR THE
REMAINDER OF THE AFTERNOON INTO THE EVENING...EXPECTED ISOLATED TO
SCATTERED STORMS TO CONTINUE OVER THE MOUNTAINS AND HIGH VALLEYS
WITH MOST ACTIVITY ENDING BY SUNSET. OVER THE I-25 CORRIDOR AND
ACROSS THE EASTERN PLAINS...COLD FRONT WILL CONTINUE TO SINK SOUTH
THROUGH THE EVENING...WITH GUSTY (30-40KT) NORTH WINDS ARRIVING
AROUND SUNSET AT KCOS...AND SHORTLY THERE-AFTER ALONG THE LOWER
ARKANSAS VALLEY. WITH CONVERGENCE ALONG THE FRONT AND SLIGHTLY
DEEPER MOISTURE PUSHING WESTWARD ONCE THE BOUNDARY PASSES...SUSPECT
AT LEAST ISOLATED TSRA WILL BE POSSIBLE THROUGH 06Z-09Z ALONG AND
EAST OF THE MOUNTAINS. PORTIONS OF THE PLAINS WILL LIKELY SEE SOME
LOWER CLOUDS AND A FEW SPRINKLES/LIGHT SHOWERS TOWARD SUNRISE AS
DEEPER MOISTURE CONTINUES TO PUSH WESTWARD BEHIND THE FRONT.

ON TUESDAY...MUCH COOLER CONDITIONS OVER THE EASTERN MOUNTAINS AND
PLAINS WITH HIGH TEMPS AROUND 20F LOWER THAN MON. MOUNTAINS AND HIGH
VALLEYS WILL COOL SLIGHTLY WITH MORE MOISTURE...THOUGH TEMPERATURE
FALLS WILL BE LESS THAN THE DRAMATIC COOLING OVER THE PLAINS. AIR
MASS OVER THE MOUNTAINS AND ALONG THE I-25 CORRIDOR WILL BE
CONSIDERABLY MOISTER ON TUES...WITH SCT TO NUMEROUS TSRA LIKELY
DEVELOPING BY EARLY AFTERNOON. DESPITE LACK OF ANY OBVIOUS UPPER
SUPPORT....SUSPECT MODELS...ESPECIALLY NAM ARE UNDER ESTIMATING
AMOUNT OF INSTABILITY OVER AREA AND WILL GO WITH HIGHER POPS THAN
MODEL OUTPUT SUGGESTS. WILL HAVE TO WATCH AREA BURN SCARS AS STORMS
WILL BE RATHER SLOW MOVING AND COULD PRODUCE HEAVY RAIN. MAIN
QUESTION FOR THE DAY IS HOW FAR EAST WILL STORMS MOVE ON TO THE
PLAINS...AS AIR MASS MAY TAKE A LONG TIME TO DESTABILIZE EAST OF I-
25. WILL KEEP AT LEAST ISOLATED POPS OVER ALL THE EASTERN
PLAINS...AS LIFTED INDICES WILL EVENTUALLY DROP BELOW ZERO WITH AT
LEAST A FEW HUNDRED JOULES OF CAPE AVAILABLE BY LATE AFTERNOON.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 239 PM MDT MON JUL 7 2014

MODELS CONTINUE TO BE IN AGREEMENT THROUGH THE EXTENDED PERIOD
WITH HIGH PRESSURE OVER THE WEST AND A TROUGH OVER THE EASTERN
STATES.

ACTIVE WEATHER WILL PERSIST THROUGH THE EXTENDED PERIOD WITH
GENERALLY DIURNALLY DRIVEN THUNDERSTORMS. EXPECT ONGOING SHOWER
AND THUNDERSTORM ACTIVITY ACROSS THE MOUNTAINS TUESDAY
EVENING...SPREADING EAST ACROSS THE PLAINS THROUGH THE OVERNIGHT
HOURS. LOCALLY HEAVY RAINFALL IS POSSIBLE...ESPECIALLY OVER THE
EASTERN MOUNTAINS TUESDAY EVENING.

BY WEDNESDAY...HIGH PRESSURE OVER THE GREAT BASIN WILL BUILD
EASTWARD INTO THE ROCKIES. LOW LEVEL FLOW IS FORECAST TO TURN MORE
SOUTHWESTERLY. MODELS ARE STILL TRYING TO DEVELOP A DRYLINE TYPE
FEATURE ACROSS THE FAR EASTERN PLAINS WEDNESDAY AFTERNOON. THE GFS
CONTINUES TO BE THE FURTHEST EAST...WITH CONVECTION FIRING OFF
ACROSS WESTERN KANSAS. THE NAM KEEP THE MOISTURE FURTHER WEST
ACROSS EASTERN COLORADO...WITH WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY WEDNESDAY AFTERNOON. SHEAR IS WEAK WITH THE HIGH
PRESSURE OVERHEAD...AND IF THE MOISTURE STAYS IN PLACE...ONE OR
TWO STRONG STORMS ARE POSSIBLE OVER THE PLAINS WEDNESDAY AFTERNOON
TO EVENING. IT WILL ALL DEPEND IF AND WHERE THE DRYLINE SETS UP.
EXPECT THUNDERSTORMS TO TRACK EAST OVERNIGHT AND CLEAR THE PLAINS
BY THURSDAY MORNING.

THE HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS COLORADO ON
THURSDAY AND PERSIST THROUGH EARLY NEXT WEEK. THE MOUNTAIN AREAS
OF SOUTHERN COLORADO WILL SEE DAILY AFTERNOON AND EVENING
THUNDERSTORMS. ELSEWHERE...PRECIPITATION WILL DEPEND ON INDIVIDUAL
DISTURBANCES MOVING NORTH OUT OF THE DESERT SOUTHWEST. MODELS SEEM
TO BE IN GOOD AGREEMENT WITH DECENT WAVE MOVING NORTH SATURDAY
INTO SUNDAY. BOTH DAYS WILL LIKELY SEE THE BEST POTENTIAL IN THE
EXTENDED PERIOD OF SEEING WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY. MOISTURE WILL BE ADEQUATE FOR LOCALLY HEAVY RAINFALL
ACROSS THE MOUNTAINS...WHICH COULD PRODUCE FLASH FLOODING ON AREA
BURN SCARS.  MOZLEY

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1126 PM MDT MON JUL 7 2014

COLD FRONT MOVING THROUGH PUB ATTM WILL CONTINUE TO DROP THROUGH
THE SOUTHEAST PLAINS OVERNIGHT...WITH GUSTY NORTH TO NORTHEAST
WINDS OF 20-30KTS AT COS AND PUB TO PERSIST THROUGH 10Z. SCATTERED
SHOWERS AND THUNDSTORMS DEVELOPING BEHIND PASSING FRONT WITH BEST
CHANCES OF SEEING WETTING RAIN AND MVFR CIGS AT COS THROUGH THE
OVERNIGHT HOURS. MOIST UPSLOPE FLOW DEVELOPS AFT 12Z WITH MVFR
CIGS DEVELOPING AT COS AND PUB AND PERSISTING THROUGH THE LATE
MORNING. SCATTERED TO NUMEROUS TSRA OVER THE MOUNTAINS AFTER
18Z...POSSIBLY SPREADING OUT ACROSS A MORE STABLE ATMOSPHERE
ACROSS THE I-25 CORRIDOR (COS AND PUB) AFT 20Z.

MAINLY VFR CONDITIONS EXPECTED AT ALS THROUGH THE PERIOD...WITH
BREEZY EASTERLY WINDS POSSIBLE AFT 10Z AS COLD FRONT BANKS UP
ACROSS THE EASTERN MTS. SCATTTERED TSRA ACROSS THE MTS AFT 18Z BUT
NOT ENOUGH CONFIDENCE FOR MORE THAN VCTS AT THE TERMINAL ATTM.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...MW
SHORT TERM...PETERSEN
LONG TERM...MOZLEY
AVIATION...MW
Hazardous weather outlook, Jul 7, 9:05 PM MDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
905 PM MDT MON JUL 7 2014

COZ058>089-093>099-090315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
905 PM MDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

A COLD FRONT MOVING ACROSS NORTHERN COLORADO THIS EVENING WILL
CONTINUE TO MOVE THROUGH ALL OF SOUTHEASTERN COLORADO OVERNIGHT.
NORTH TO NORTHEAST WINDS WILL INCREASE TO BETWEEN 20 TO 30 MPH
BEHIND THE FRONT...WITH LOCAL GUSTS UP TO 45 MPH POSSIBLE.
INCREASING MOISTURE BEHIND THE FRONT WILL ALSO LEAD TO THE
POTENTIAL FOR ONE OR TWO STRONG TO SEVERE STORMS ACROSS SOUTHEAST
COLORADO THROUGH THE LATE EVENING AND OVERNIGHT HOURS. HAIL UP TO
QUARTER SIZE...LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND
LIGHTNING WILL BE THE MAIN THREATS FROM THESE STORMS. THE THREAT
OF LOCALLY HEAVY RAINFALL WILL ALSO LEAD TO AN INCREASED CONCERN
FOR FLASH FLOODING ACROSS AREA BURN SCARS THROUGH THE OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE
ANTICIPATED EACH DAY...WITH DANGEROUS CLOUD TO GROUND LIGHTNING
POSSIBLE WITH ANY THUNDERSTORMS. ONE OR TWO STORMS WILL BE CAPABLE
OF PRODUCING MARGINALLY SEVERE HAIL AS WELL AS DAMAGING WINDS. IN
ADDITION...AREA BURN SCARS WILL NEED TO BE MONITORED...AS STORMS
WILL BE SLOW MOVING AND MAY PRODUCE HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE TONIGHT ACROSS SOUTHEAST COLORADO.

23/23

In the hours before

Special weather statement, Jul 8, 2:33 AM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
233 AM MDT TUE JUL 8 2014

COZ074-075-087-088-080900-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
233 AM MDT TUE JUL 8 2014

...SPECIAL WEATHER STATEMENT...

AT 233 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF AGUILAR...OR 24 MILES NORTHWEST
OF TRINIDAD...MOVING SOUTH AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AGUILAR AND GULNARE.

LAT...LON 3753 10488 3750 10466 3724 10459 3726 10499
TIME...MOT...LOC 0833Z 008DEG 13KT 3744 10479

28
Special weather statement, Jul 8, 2:50 AM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
250 AM MDT TUE JUL 8 2014

COZ074-088-080915-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
250 AM MDT TUE JUL 8 2014

...SPECIAL WEATHER STATEMENT...

AT 250 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BONCARBO...OR 12 MILES NORTHWEST OF
TRINIDAD...MOVING SOUTH AT 15 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COKEDALE...BONCARBO...GULNARE AND SEGUNDO.

LAT...LON 3736 10475 3731 10454 3706 10460 3716 10491
TIME...MOT...LOC 0850Z 020DEG 13KT 3728 10469

28
Special weather statement, Jul 8, 3:13 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
313 AM MDT TUE JUL 8 2014

COZ088-080930-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
313 AM MDT TUE JUL 8 2014

...SPECIAL WEATHER STATEMENT...

AT 312 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BONCARBO...OR 8 MILES NORTHWEST OF
TRINIDAD...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE...STARKVILLE AND BONCARBO.

LAT...LON 3722 10478 3731 10463 3714 10446 3701 10467
TIME...MOT...LOC 0912Z 326DEG 10KT 3722 10464

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 2:33 AM MDTSpecial Weather StatementPUBHuerfano27 min
Jul 8, 2:50 AM MDTSpecial Weather StatementPUB25 min
Jul 8, 1:24 PM MDTSpecial Weather StatementPUBMineral36 min
Jul 8, 3:41 PM MDTSpecial Weather StatementPUBTeller34 min
Jul 8, 4:03 PM MDTFlash Flood WarningPUBEl Paso, Teller117 min
Jul 8, 4:25 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller29 min
Jul 8, 5:07 PM MDTSpecial Weather StatementPUBCuster, Fremont38 min
Jul 8, 5:43 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Huerfano3 hr
Jul 8, 5:48 PM MDTSpecial Weather StatementPUBHuerfano42 min

Nearby

Special Weather Statements in Colorado, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.